# SDR CALA2021111502105

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 111,632 hours, 17,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Sta 1285
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT STA 1285 LBL 24" FLOOR BEAM UPPER CHORD FOUND CORROSION CRACK. TRANSFER REF. HX NON-ROUTINE LP 9131773 AND ORIGINATED BY EMP NO. V896921 AFT CARGO COMPT STA 1285 LBL 20.5 - LBL 25.5 WL 123 FRAME INNER CHORD J SECTION REPAIRED AS PER EC/RA 5360-01617 REV-. WORK ACCOMPLISHED BY MECHANIC V905418 INSPECTED BY V897008. ADD EMP:V897008 RII INSPECTED BY HX135550.
